PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
Czasopismo
2015 | 13 | 1 |
Tytuł artykułu

Chaotic and hypercyclic properties of the quasi-linear Lasota equation

Autorzy
Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
In this paper we describe an explicit solution semigroup of the quasi-linear Lasota equation. By constructing the relationship of this solution semigroup with the translation semigroup we obtain some sufficient and necessary conditions for the solution semigroup of the quasi-linear Lasota equation to be hypercyclic or chaotic respectively.
Słowa kluczowe
Wydawca
Czasopismo
Rocznik
Tom
13
Numer
1
Opis fizyczny
Daty
otrzymano
2014-09-13
zaakceptowano
2015-05-10
online
2015-06-02
Twórcy
  • Cheng Shiu University, No.840, Cheng Cing Rd., Kaohsiung 833, Taiwan, R.O.C.
Bibliografia
  • ---
  • [1] Batty C. J. K., Derivations on the line and flow along orbits, Pacific Journal of Mathmatics, Vol 126, No 2, 1987, 209-225.
  • [2] Brunovsky P. and Komornik J., Ergodicity and exactness of the shift on C[0;1) and the semiflow of a first order partial differentialequation, J. Math. Anal. Appl., 104 (1984), 235–245.
  • [3] Chang Y.-H. and Hong C.-H., "The chaos of the solution semigroup for the quasi-linear lasota equation," Taiwanese Journal ofMathematics, vol. 16, no. 5, pp. 1707–1717, 2012.
  • [4] Dawidowicz A. L., Haribash N. and Poskrobko A., On the invariant measure for the quasi-linear Lasota equation, Math. Meth.Appl. Sci., 2007, 30, 779-787.[WoS]
  • [5] Desch W., Schappacher W. and Webb G. F., Hypercyclic and chaotic semigroups of linear operators, Ergodic Theory DynamicalSystems, 17 (1997), 793–819.
  • [6] Hung C.-H. and Chang Y.-H. "Frequently Hypercyclic and Chaotic Behavior of Some First-Order Partial Differential Equation,"Abstract and Applied Analysis Volume 2013, Article ID 679839.[WoS]
  • [7] Lasota A., Stable and chaotic solutions of a first-order partial differential equation, Nonlinear Analysis 1981 5, 1181–1193.
  • [8] Lasota A. and Szarek T., Dimension of measures invariant with respect to the Wa’zewska partial differential equation, J. DifferentialEquations, 196, 2004, 448-465.
  • [9] Mackey M. C. and Schwegle H., Ensemble and trajectory statistics in a nonlinear partial differential equation, Journal of StatisticalPhysics, Vol. 70, Nos. 1/2, 1993.
  • [10] Matsui M. and Takeo F., Chatoic semigroups generated by certain differential operators of order 1, SUT Journal of Mathmatics,Vol 37, 2001, 43-61.
  • [11] Murillo-Arcila M. and A. Peris, Strong mixing measures for linear operators and frequent hypercyclicity, J. Math. Anal. Appl.,398 (2013), 462–465.[WoS]
  • [12] Rudnicki R., Invariant measures for the flow of a first-order partial differential equation, Ergodic Theory Dynamical Systems,8 (1985), 437–443.
  • [13] Rudnicki R., Strong ergodic properties of a first-order partial differential equation, J. Math. Anal. Appl., 133 (1988), 14–26.
  • [14] Rudnicki R., Chaos for some infinite-demensional dynamical systems, Math. Meth. Appl. Sci. 2004, 27,723-738.
  • [15] Rudnicki R., Chaoticity of the blood cell production system, Chaos: An Interdisciplinary Journal of Nonlinear Science, 19 (2009),043112, 1–6.
  • [16] Rudnicki R., An ergodic theory approach to chaos, Discrete Contin. Dyn. Syst. A 35 (2015), 757–770.
  • [17] Takeo F., Chaos and hypercyclicity for solution semigroups to some partial differential equations, Nonlinear Analysis 63, 2005,e1943 - e1953.
  • [18] Takeo F., Chatoic or hypercyclic semigroups on a function space C0 .I;C/ or Lp .I;C/, SUT Journal of Mathmatics, Vol 41,No 1, 2005, 43-61.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.doi-10_1515_math-2015-0036
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.